Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 84, Number 3

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 84, Number 3 (1978)
Bull. Amer. Math. Soc. 84 (1978)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 84, Number 3 (1978)
Bull. Amer. Math. Soc. 84 (1978)
More Information
Full-text PDF     Request Permissions
Colloquium lectures on geometric measure theory
Herbert Federer.
Bull. Amer. Math. Soc. 84 (1978), 291-338
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0467473
Monodromy groups and Poincaré series
Dennis A. Hejhal.
Bull. Amer. Math. Soc. 84 (1978), 339-376
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0492237
Embeddings of $( n - 1 )$-spheres in Euclidean $n$-space
Robert J. Daverman.
Bull. Amer. Math. Soc. 84 (1978), 377-405
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0645404
Holomorphic approximation to boundary value algebras
Frank T. Birtel.
Bull. Amer. Math. Soc. 84 (1978), 406-416
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0460719
Transformations that do not accept a finite invariant measure
Arshag Hajian and Yuji Ito.
Bull. Amer. Math. Soc. 84 (1978), 417-427
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0466487

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A history of ancient mathematical astronomy, by O. Neugebauer.
Reviewers: S. Chanderasekhar and N. Swerdlow
Bull. Amer. Math. Soc. 84 (1978), 428-444
Review information
Full-text PDF
Examples of groups, by Michael Weinstein.
Reviewer: David M. Goldschmidt
Bull. Amer. Math. Soc. 84 (1978), 444-446
Review information
Full-text PDF
Homogeneous Banach algebras, by Hwai-Chiuan Wang.
Reviewer: Garth Gaudry
Bull. Amer. Math. Soc. 84 (1978), 446-448
Review information
Full-text PDF
Hausdorff compactifications, by Richard E. Chandler.
Reviewer: Anne K. Steiner
Bull. Amer. Math. Soc. 84 (1978), 448-451
Review information
Full-text PDF
Parallelisms of complete designs, by Peter J. Cameron.
Reviewer: W. M. Kantor
Bull. Amer. Math. Soc. 84 (1978), 451-453
Review information
Full-text PDF
Lectures in semigroups, by M. Petrich.
Reviewer: John M. Howie
Bull. Amer. Math. Soc. 84 (1978), 453-456
Review information
Full-text PDF
Elliptic functions and transcendence, by David Masser.
Reviewer: Carlos Moreno
Bull. Amer. Math. Soc. 84 (1978), 456-461
Review information
Full-text PDF
Combinatorial optimization: networks and matroids, by Eugene L. Lawler.
Reviewer: R. E. Bellman
Bull. Amer. Math. Soc. 84 (1978), 461-463
Review information
Full-text PDF
Doubly stochastic Poisson processes, by Jan Grandell.
Reviewer: David R. Brillinger
Bull. Amer. Math. Soc. 84 (1978), 463-465
Review information
Full-text PDF
Three-dimensional nets and polyhedra, by A. F. Wells.
Reviewer: H. S. M. Coxeter
Bull. Amer. Math. Soc. 84 (1978), 466-470
Review information
Full-text PDF
Discrete multivariate analysis: Theory and practice, by Yvonne M. M. Bishop, Stephen E. Fienberg and Paul W. Holland.
Reviewers: Marc Nerlove and S. James Press
Bull. Amer. Math. Soc. 84 (1978), 470-480
Review information
Full-text PDF